# SDR AALA202306092791

- Difficulty date: May 24, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,492 hours, 26,904 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Brace
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE FORWARD SIDE OF B.S 663 BULKEAD DIAGONAL BRACE IS CRACKED. REPLACED DIAGONAL BRACE PER SRM 51-40-02.
